Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The Lebesgue integral as the almost sure limit of random Riemann sums


Authors: John C. Kieffer and Časlav V. Stanojević
Journal: Proc. Amer. Math. Soc. 85 (1982), 389-392
MSC: Primary 26A42; Secondary 60G46
MathSciNet review: 656109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for generating random intermediate points for a sequence of partitions. For the corresponding random Riemann sums it is shown that they converge almost surely to the Lebesgue integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A42, 60G46

Retrieve articles in all journals with MSC: 26A42, 60G46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0656109-X
PII: S 0002-9939(1982)0656109-X
Keywords: Random Riemann sums, martingales, Lebesgue integral
Article copyright: © Copyright 1982 American Mathematical Society